MathSciNet Relay Station
MathSciNet bibliographic data
MR2286562 35Q35 (76B03 76D05)
Ortega, Jaime; Rosier, Lionel; Takahashi, Takéo On the motion of a rigid body immersed in a bidimensional incompressible perfect fluid. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 1, 139–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement